# SDR 2007UALA05170

- Difficulty date: December 19, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Aircraft time: 50,327 hours, 34,646 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 294-344
- Part time: 50,327 hours, 34,646 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR THRESHOLD Z-ANGLE IS CORRODED ON UPPER SURFACE FROM STA 294.5 TO 344 STR 17R RBL 53 TO RBL 61.  SUSPECT NORMAL AC OPERATION. MAJOR REPAIR ACCOMPLISHED REPLACED THRESHOLD Z-ANGLE.  AC OK FOR SERVICE.
